Àngeles Carmona

Associate Professor
Matemàtica Aplicada III
Universitat Politècnica de Catalunya- BarcelonaTech
E-mail: angeles.carmona@upc.edu
Page: http://www.ma3.upc.edu/users/carmona/index.html

Fields of interest:

Discrete Mathematics, Discrete Potential Theory, Matrix Theory, Electrical Networks

Recent publications:

E. Bendito, A. Carmona and A.M. Encinas,
The Kirchhoff Index of Join Networks,
Discrete Appl. Math. 160 (2012), 24-37.

E. Bendito, A. Carmona, A.M. Encinas and M. Mitjana,
The M-matrix inverse problem for singular and symmetric Jacobi matrices,
Linear Algebra Appl. 436 (2012) 1090–1098

E. Bendito, A. Carmona, A.M. Encinas y M. Mitjana,
Distance-regular graphs having the M-property,
Linear Multilinear Algebra, 60 (2012), 225-240.

A. Carmona, A.M. Encinas y S. Gago,
Jacobi matrices and boundary value problem in distance-regular graphs,
Electronic J. Linear Alg., 24 (2012), 202-214.

A. Carmona, A.M. Encinas y M. Mitjana,
On the M-matrix inverse problem for singular and symmetric Jacobi matrices,
Electronic J. Linear Alg. 24 (2013) 237-254

A. Carmona, A.M. Encinas y M. Mitjana,
Discrete Elliptic Operators and their Green Operators,
Linear Algebra Appl., DOI: 10.1016/j.laa.2013.07.017